Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ClearUpAcne

Emotional Stability And Acne

Recommended Posts

Here's just a thought I've put together. It could be pure timing or the root of my acne, either way it's something to think about.

A little over two years ago, I had a huge flair up. A ton of clusters of pimples and a few cysts. I went to my basic physician and they switched my antibiotic from Minocycline to Amoxicillin. Those exact same few weeks I started dating a girl. My skin cleared up remarkably. I noticed a difference in days, and I had smooth skin with only red marks within about a month.

This girl and I dated up until around a month and a half ago. And guess what? My skin is developed even more pimples than before and larger cysts. I quit the amoxicillin around 6 months ago and was put back on it a month ago. When I went off of it I had no worsening of my skin. When I was put back on it, it didn't do a thing.

My question is, was my acne caused by the failing potency of my amoxicillin, or by the ups and downs of my mental state when my girlfriend and I broke up?

Link to comment
Share on other sites

My latest breakout occurred after a break up, the stress involved in that played a part in my opinion.

Link to comment
Share on other sites

No this is not the cause behind acne. Remember, it takes nearly *90* days (3 months) for one pimple to form and emotional upheaval and stress are only minor players in the formation of pimples or acne vulgaris.

Link to comment
Share on other sites

No this is not the cause behind acne. Remember, it takes nearly *90* days (3 months) for one pimple to form and emotional upheaval and stress are only minor players in the formation of pimples or acne vulgaris.

I do not believe this at all, personally I think each pimple takes around 3-5 days to develop. But I'm not saying the stress DID cause it, after all who knows? I'm just saying its a thought.

Link to comment
Share on other sites

well stress weakens the immune system which might be one of the reasons for ur acne

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×